# SDR DHL2001708002

- Difficulty date: March 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOST OIL QUANTITY AND PRESSURE IN FLIGHT.  COMMENCED ENGINE SHUTDOWN AT INDICATION OF LOW OIL PRESSURE.  T/S SYSTEM.  REMOVED AND REPLACED N2 GEARBOX IAW P&W MM 72-60.  NO LEAKS NOTED ON ENGINE RUN.  TESTED OK IAW P&W MM72-00 AND DHL JRH.
